Recently I have noticed that I have what seems like three big bumps on the top of my head. They feel like the kind of bumps you get after hitting your head really hard. However, I have not hit my head anytime recently. I am just wondering if you can tell me what these may be, and if they are serious or not. At this point, they are just annoying, but they also hurt when I comb my hair. I have also noticed that I have been losing hair in these specific areas. Is it possible that these bumps are causing hair loss as well? Thanks.
The most common bumps on the head (besides from bumping) are pilar cysts. They are benign, though annoying, and pretty easy to remove. But they don't cause hair loss. I can't think of any bumps that do, off the top of my head. (Sorry.)
Doesn't sound serious, but maybe you should have a doc look at them next visit.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.